| Model Number |
GIF-HQ190 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.The device evaluation found the biopsy channel had foreign material.Based on the results of the investigation, olympus confirmed the device had foreign material, but the type of material or root cause cannot be identified.A definitive root cause cannot be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the gastrointestinal videoscope to the service center for a separate issue.During the analysis, it was observed that the biopsy channel had foreign material.There were no reports of patient involvement.